# SDR ORJA98192

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49788
- Engine: Pwa JT8D219
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Pressure Tube
- Part number: 776623T1753
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 18,973 hours
- Stage of operation: IN
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

AT SJC, ON TAXI OUT, NR 1 ENGINE DECREASED FROM 10 QTS TO 3 QTS.  REMOVED AND REPLACED NR 4.5 AND NR 6 BEARING INTERNAL PRESSURE TUBE.  PERFORMED ENGINE RUN AND NO LEAKS NOTED.  ENGINE MAINTAINED NORMAL OIL QTY.  (M)
